# SDR ASAA2016022015768

- Difficulty date: February 20, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 463A261037
- Condition: Cracked
- Location: Bs 727a-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK AFT PIT FLOOR PANEL 140AF CORRODED AROUND EDGES.  ACFT GROUNDED. FABRICATED NEW PANEL IAW DWG 453A2610, REV C ALODINED AND PRIMED IAW SRM 51-20-01.  
REMOVED DOT H250.
